...Hi Graceland girl...
I think that you should definitely go if you feel well enough. We enjoy USA and have been several times since my diagnosis in 2012. We do road trips and have a hire car so can - on the whole - do things st our own pace.
The last time we went We had earlyish nights, but were up early. If you can have a time to relax each day and do things at your pace and your friends understand that then you can enjoy it.
I am just finishing my 6th cycle...we have a holiday in Italy booked for May but I have a secret desire to go back to the US later on in the year .... just hoping that the peachy pills continue to work their magic
Having said all that I also enjoy day trips to the coast or nearby attractions... just nice to have something to look forward to
Let us know what you decide
Hello everyone , hope you are all feeling quite well on this sunny day. I've lost count how many cycles I've had of Cape...I might be on my 7th one. I've been lucky that I haven't had any dreadful side effects. Mostly mine are feeling bloated when I've eaten even if it was only a small meal, and not being able to do anything strenuous. I need to sit down all the time. I do get diarrhoea but that seems to make an appearance on my week off ! Because I'm not feeling too ill, my friends want me to go with them and make a return trip to Graceland, Tennessee. Has anyone ventured over the water to USA whilst having treatment ? I asked my Onc what he thought and he said go, and I could take a break from the pills. I'm not sure if I will go as I'm a bit worried to commit mysel....but its nice even to think about it.
Best wishes to you all GG xxxxxxxxxxxx
hi Carolyn and everyone, i have just finished my second cycle so i'll let you know if the skin blemishes go during this week off as my platelets build again. interesting.
hugs to all xx
Hello again everyone. Interesting to read about everyone’s weight gain losses. I lost about a stone and a half on the EE combo which didn’t work for me and gave me dreadful mouth ulcers . I have put about half a stone back on, but ONC still mentions me looking thin. I am within the Bmi range for my height so don’t worry about it too much.
I have intermittent diahrea which usually lasts a day....but it tends to be one or two explosive sessions (sorry TMI) and then I am fine for the rest of the day. Happens every few days and I am trying to see if it comes with any particular food but it seems random. I try to eat little and often, but fitting in with pills and husband - who is a three meals a day man - I have adopted your rice pudding pot for my evening pills, seems to be okay.
I am half half way through my 6th cycle and my fingers are dry and sore but the udderly cream helps.
off to see the GP in half an hour, hoping to persuade him to prescribe me some mild sleeping pills, sometimes I am awake nearly all night, and then off all day. Will see what he says..
love to all
Hunger is something I don't experience. Would be good if it did. Most of my clothes are too big.
love to all Bon xx
Thanks for replying Carolyn, i looked in the mirror this morning and thought oh no now i've got skin cancer aswell. i feel relieved that it's a side effect and l'll talk to the oncologist aswell next time i see him. i scrolled back and see someone, i think Angelfalls wants to compile a list of side effects because our group are certainly finding a lot more than is described on the packet. Glad you had a good lunch, i find Cape makes me hungry and i'm piling on the pounds but,you know, i just don't care, i have ordered larger size trousers from Damart!
all the best
Hello all you Capes, i now have brown and red patches on my face, they came suddenly so i'm guessing they are a side effect of Cape, Anyone else? i look a fright!
hugs to all